# SDR DALA2018022601216

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 94,123 hours, 13,534 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC,  FOUND ONE PANEL ON THE RT INBD PYLON CRACKED. COMPLIED WITH 566105-14.
